# SDR CALA2025111011043

- Difficulty date: November 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 64,502 hours, 26,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT BS 540 AND LBL 15.04 IS CRACKED.   REMOVED AND REPLACED SHEAR FITTING AT BS 540 AND LBL 15.04 IAW SRM 51-40-02 AND DWG 111A2000 REV ORIGINAL
